MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION 5000 ML TPN BAG; SET, I.V. FLUID TRANSFER

BAXTER HEALTHCARE CORPORATION 5000 ML TPN BAG; SET, I.V. FLUID TRANSFER
Catalog Number H938743
Medical Device Problem Codes Disconnection (1171); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/17/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported 2 5000ml eva (ethyl vinyl acetate) tpn (total parenteral nutrition) bags leaked.The event was further described as the "middle port fell out and all drug components leaked out onto" the air flow hood.The event occurred during product preparation; which is prior to patient use.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
Device manufacture date: august 06, 2018 - august 07, 2018.The actual devices were not available; however, a photograph of one sample was provided for evaluation the photograph was visually inspected and observed the spike port tube with the cap detached from the spike port.The reported condition was verified.The cause of the condition was not determined; however, the most likely cause was due to inadequate or lack of cyclohexanone applied to the spike port tube when it was inserted to the spike port during the manufacturing process causing an incorrect bonding.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
Correction: b4/f8: date of this report in mdr follow up #1 is being corrected from blank to 05/12/2021.

Brand Name
5000 ML TPN BAG
Common Device Name
SET, I.V. FLUID TRANSFER
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
MDR Report Key11668066
Report Number1416980-2021-02125
Device Sequence Number16898005
Product Code LHI
UDI-Device Identifier00085412477275
UDI-Public(01)00085412477275
Combination Product (Y/N)Y
Initial Reporter CountryCA
PMA/510(K) Number
K900585
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date07/31/2021
Device Catalogue NumberH938743
Device Lot Number60139360
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/17/2021
Supplement Date Received by Manufacturer04/30/2021
07/01/2021
Initial Report FDA Received Date04/14/2021
Supplement Report FDA Received Date05/12/2021
07/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1